MathSciNet Relay Station
MathSciNet bibliographic data
MR2857451 60G40 (28B20 60G07 60G44 62L15 91G20)
Kobylanski, Magdalena; Quenez, Marie-Claire; Rouy-Mironescu, Elisabeth Optimal multiple stopping time problem. Ann. Appl. Probab. 21 (2011), no. 4, 1365–1399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement